# SDR 2008UALA04090

- Difficulty date: August 3, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 53,130 hours, 19,457 cycles
- Engine: Pwa PW2037
- Engine time: 51,530 hours, 18,363 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6159009
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OIL PRESSURE PROBLEM.  FLIGHT DIVERTED.  *S/D*  LUBE & SCAVENGE PUMP FAILING.  CHANGED LUBE & SCAVENGE PUMP-HIGH POWER RUNS ACCOMPLISHED WITH LEAK CHECKS, ALL NORMAL.
